# SDR CALA2023101603074

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 82,998 hours, 13,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T512816
- Condition: Corroded
- Location: Sta325, Lbl54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 325 LBL27 - LBL54 FLOOR BEAM FOUND CORROSION TRANSFER REF. NON-ROUTINE HX NRC WO.2253976.  CABIN STA 325 FLOOR BEAM LBL 10" TO LBL 61.5" FLOOR BEAM UPPER CHORD REPAIRED AS PER EC/RA 5310-08211 REV-. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 32 ACCOMPLISHED.
